ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 45.

Datta, B and Maity, D (2022) Platonic solids, Archimedean solids and semi-equivelar maps on the sphere. In: Discrete Mathematics, 345 (1).

Sunil Chandran, L and Issac, D and Lauri, J and van Leeuwen, EJ (2022) Upper bounding rainbow connection number by forest number. In: Discrete Mathematics, 345 (7).

Maiti, A (2020) Quasi-vertex-transitive maps on the plane. In: Discrete Mathematics, 343 (7).

Pradhan, P and Sahu, B (2020) A characterization of the family of secant lines to a hyperbolic quadric in PG(3,q), q odd. In: Discrete Mathematics, 343 (11).

Mukherjee, SK and Bera, S (2019) Combinatorial proofs of the Newton–Girard and Chapman–Costas-Santos identities. In: Discrete Mathematics, 342 (6). pp. 1577-1580.

Bagchi, Bhaskar and Datta, Basudeb (2013) On k-stellated and k-stacked spheres. In: Discrete Mathematics, 313 (20). pp. 2318-2329.

Chandran, Sunil L and Mathew, Rogers and Sivadasan, Naveen (2011) Boxicity of line graphs. In: Discrete Mathematics, 311 (21). pp. 2359-2367.

Bagchi, Bhaskar and Datta, Basudeb (2011) On Walkup's class K (d) and a minimal triangulation of (S-3 (sic) S-1)(#3). In: Discrete Mathematics, 311 (12). pp. 989-995.

Bhowmick, Diptendu and Chandran, Sunil L (2010) Boxicity and cubicity of asteroidal triple free graphs. In: Discrete Mathematics, 310 (10-11). pp. 1536-1543.

Basavaraju, Manu and Chandran, Sunil L (2009) A note on acyclic edge coloring of complete bipartite graphs. In: Discrete Mathematics, 309 (13). pp. 4646-4648.

Chandran, Sunil L and Francis, Mathew C and Suresh, Santhosh (2009) Boxicity of Halin graphs. In: Discrete Mathematics, 309 (10). pp. 3233-3237.

Adiga, Abhijin (2009) Cubicity of threshold graphs. In: Discrete Mathematics, 309 (8). 2535 -2537.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Mathew, KA (2009) An upper bound for Cubicity in terms of Boxicity. In: Discrete Mathematics, 309 (8). pp. 2571-2574.

Chandran, LS and Das, Anita and Shah, CD (2009) Cubicity, boxicity, and vertex cover. In: Discrete Mathematics, 309 (8). pp. 2488-2496.

Subramanya Bharadwa, BV and Sunil Chandran, L (2009) Bounds on isoperimetric values of trees. In: Discrete Mathematics, 309 (4). pp. 834-842.

Basavaraju, Manu and Chandran, Sunil L (2008) Acyclic edge coloring of subcubic graphs. In: Discrete Mathematics, 308 (24). pp. 6650-6653.

Chandran, Sunil L and Sivadasan, Naveen (2008) The cubicity of hypercube graphs. In: Discrete Mathematics, 308 (23). pp. 5795-5800.

Bagchi, Bhaskar and Datta, Basudeb (2008) Uniqueness of Walkup's 9-vertex 3-dimensional Klein bottle. In: Discrete Mathematics, 308 (22). pp. 5087-5095.

Chandran, Sunil L and Sivadasan, Naveen (2007) On the Hadwiger’s conjecture for graph products. In: Discrete Mathematics, 307 (2). pp. 266-273.

Bohra, Ankur and Chandran, Sunil L and Rajub, Krishnam J (2006) Boxicity of series-parallel graphs. In: Discrete Mathematics, 306 (18). pp. 2219-2221.

Chandran, Sunil L and Kavitha, T (2006) The carvingwidth of hypercubes. In: Discrete Mathematics, 306 (18). pp. 2270-2274.

Bagchi, Bhaskar and Datta, Basudeb (2005) Combinatorial triangulations of homology spheres. In: Discrete Mathematics, 305 (1&3). pp. 1-17.

Bagchi, Bhaskar and Datta, Basudeb (1998) A structure theorem for pseudomanifolds. In: Discrete Mathematics, 188 (1-3). pp. 41-60.

Thatte, BD (1994) Some results and approaches for reconstruction conjectures. In: Discrete Mathematics, 124 (1-3). 193-216 .

Mukhopadhyay, A (1984) On the probability that the determinant of an nxn matrix over a finite field vanishe. In: Discrete Mathematics, 51 (3). pp. 311-315.

Hegde, M and Sridharan, MR (1983) Enumeration of hypergraphs. In: Discrete Mathematics, 45 (2-3). pp. 239-243.

Pranesachar, CR (1982) On the number of two-line and three-line latin rectangles - an alternative approach. In: Discrete Mathematics, 38 (1). pp. 79-86.

Dhurandhar, M (1982) Improvement On Brooks Chromatic Bound For A Class Of Graphs. In: Discrete Mathematics, 42 (1). pp. 51-56.

Javdekar, Medha (1980) Characterisation of k-Variegated Graphs, k greater-than-or-equal-to 3. In: Discrete Mathematics, 32 (3). pp. 263-270.

This list was generated on Thu Dec 8 02:05:57 2022 IST.